# SDR 2019FA0000216

- Difficulty date: June 14, 2019
- Submitted: July 8, 2019
- Operation: General aviation
- Aircraft: N9855W
- Engine: Lyc O320E3D
- Engine time: 1,400 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32006WA1
- Part serial: 326WF131473
- Condition: Leaking
- Location: Nr 2
- Part time: 1,400 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE AMOUNT OF OIL FOUND IN COWLING DURING PREFLIGHT.  FOUND OIL COMING FROM CYLINDER HEAD AND BARREL CONNECTION.
